MAUDE Adverse Event Report: ENCORE MEDICAL L.P EMPOWR HIP; EMPOWR ACETABULAR SYSTEM, CUP, HEMISPHERICAL, MULTI HOLE, 56

ENCORE MEDICAL L.P EMPOWR HIP; EMPOWR ACETABULAR SYSTEM, CUP, HEMISPHERICAL, MULTI HOLE, 56
Model Number 940-03-56H
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - the patient was experiencing instability.
 
Additional Manufacturer Narrative
Additional narrative see g1 - new contact for encore medical l.P.The reason for this revision surgery was due to to instability.The previous surgery and the surgery detailed in this event occurred 4 months apart.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was not made available to djo surgical for examination.A review of the device history record show that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There were no nonconforming material reports associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to instability.There were no findings during this evaluation that indicate that the reported device was defective.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
EMPOWR HIP
Common Device Name
EMPOWR ACETABULAR SYSTEM, CUP, HEMISPHERICAL, MULTI HOLE, 56
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin, tx 78758-5445
MDR Report Key11348650
Report Number1644408-2021-00088
Device Sequence Number4069544
Product Code LPH
UDI-Device Identifier00190446311744
UDI-Public(01)00190446311744
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/26/2026
Device Model Number940-03-56H
Device Catalogue Number940-03-56H
Device Lot Number817Z1001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/22/2021
Supplement Date Received by Manufacturer03/17/2021
Initial Report FDA Received Date02/19/2021
Supplement Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-404 LOT 874B1084A; 940-00-015 LOT 144Z1022; 940-00-020 LOT 145Z1013; 944-01-40H LOT 677Z1002; 400-03-404 LOT 874B1084A; 940-00-015 LOT 144Z1022; 940-00-020 LOT 145Z1013; 944-01-40H LOT 677Z1002
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR